Determinants of parasitoid abundance and diversity in woodland habitats

Fraser, S.E.M., Dytham, C. and Mayhew, P.J. (2007) Determinants of parasitoid abundance and diversity in woodland habitats. Journal of Applied Ecology, 44 (2). pp. 352-361. ISSN 0021-8901

Abstract

Metadata

Institution: The University of York
Academic Units: The University of York > Biology (York)
Depositing User: York RAE Import
Date Deposited: 14 May 2009 15:12
Last Modified: 14 May 2009 15:12
Published Version: http://dx.doi.org/10.1111/j.1365-2664.2006.01266.x
Status: Published
Publisher: Blackwell Publishing Ltd
Identification Number: 10.1111/j.1365-2664.2006.01266.x

Share / Export

Statistics